Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 5, 2010, 9:05 PM CDT for Fulton County, Knox County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2010, 9:05 PM CDT (02:05 UTC)
- Expired
- Jun 6, 2010, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 10:06 PM CDT | HEAVY RAIN 1.87 | St. David, IL | MEASURED WITHIN ONE HOUR TIME FRAME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2295 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 19.2
The text
As transmitted, in the capitals the NWS used until 2016.
704
WGUS53 KILX 060205
FFWILX
ILC057-095-060800-
/O.NEW.KILX.FF.W.0015.100606T0205Z-100606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 300 AM CDT.
* AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL OF 1 TO LOCALLY 2 INCHES IN LESS THAN AN
HOURS TIME CAN BE EXPECTED WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...LEWISTOWN...ABINGDON...ASTORIA...AVON...CUBA...FAIRVIEW...
FARMINGTON...IPAVA...LONDON MILLS...MAQUON...ST. DAVID...VERMONT
AND YATES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4082 8999 4064 8999 4062 8988 4050 8989
4042 8997 4037 9005 4030 9008 4022 9016
4020 9019 4020 9046 4092 9045
$$
SMITH2 follow-up statements
989
WGUS73 KILX 060427
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1127 PM CDT SAT JUN 5 2010
ILC057-095-060800-
/O.CON.KILX.FF.W.0015.000000T0000Z-100606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-KNOX IL-
1127 PM CDT SAT JUN 5 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN KNOX AND FULTON
COUNTIES UNTIL 300 AM CDT...
AT 1122 PM CDT...FULTON AND KNOX COUNTY LAW ENFORCEMENT OFFICIALS
REPORTED THAT ILLINOIS ROUTE 9 AT 97 AND ILLINOIS ROUTE 41 AT COUNTY
HIGHWAY 17 WERE CLOSED DUE TO FLOODING. ALTHOUGH THE HEAVY RAINS WHICH
PRODUCED THE FLOODING HAVE MOVED OFF TO OUR EAST AND MUCH OF THE
FLOODING ACROSS BOTH COUNTIES WAS RECEDING...THE FLASH FLOOD THREAT
CONTINUES UNTIL 300 AM CDT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
LEWISTOWN...ABINGDON...ASTORIA...AVON...CUBA...FAIRVIEW...
FARMINGTON...IPAVA...LONDON MILLS...MAQUON...ST. DAVID...VERMONT AND
YATES CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4082 8999 4064 8999 4062 8988 4050 8989
4042 8997 4037 9005 4030 9008 4022 9016
4020 9019 4020 9046 4092 9045
$$
SMITH124
WGUS73 KILX 060755
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
255 AM CDT SUN JUN 6 2010
ILC057-095-060808-
/O.EXP.KILX.FF.W.0015.000000T0000Z-100606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-KNOX IL-
255 AM CDT SUN JUN 6 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN KNOX AND
FULTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 300 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE. FLASH FLOODING IS NO LONGER EXPECTED...HOWEVER...AN AREAL
FLOOD WARNING WILL BE ISSUED FOR LINGERING FLOODING NEAR THE
INTERSECTION OF HWY 41 AND COUNTY 17 IN WESTERN FULTON COUNTY.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4082 8999 4064 8999 4062 8988 4050 8989
4042 8997 4037 9005 4030 9008 4022 9016
4020 9019 4020 9046 4092 9045
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 6:38 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 5, 6:38 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 638 PM CDT SAT JUN 5 2010 .DISCUSSION... ISSUED 300 PM CDT SAT JUN 5 2010 SHORT TERM...TONIGHT THROUGH TUESDAY... CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY 23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY 12Z SUN...WITH DECREASING CLOUDS FOLLOWING. SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT. THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN 40-60 PCT POPS TUESDAY WITH THIS SYSTEM. LONG TERM...WEDNESDAY THROUGH SATURDAY... THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS. && .AVIATION... ISSUED 640 PM CDT SAT JUN 5 2010 CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD. MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE NW...WHICH WILL QUICKLY DIMINISH BY SUNSET. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038. &&
Hazardous weather outlook, Jun 5, 3:03 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SAT JUN 5 2010 ILZ027>031-036>038-062015- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 303 PM CDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE FLASH FLOODING. THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM. ILZ040-041-047-062015- CASS-MASON-SCHUYLER- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS. THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE FLOOD STAGE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT. ILZ042>046-048>057-061-062015- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING... AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO 1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM. ILZ062-063-066>068-073-062015- CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT... AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT. ILZ071-072-062015- CLAY-RICHLAND- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT. HUETTL
In the hours before
Local storm report, Jun 5, 8:25 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.
&&
JRPLocal storm report, Jun 5, 8:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 3 NE ABINGDON 40.83N 90.36W
06/05/2010 KNOX IL EMERGENCY MNGR
BRIEF TOUCHDOWN. NO DAMAGE REPORTED AT THIS TIME.
0803 PM TORNADO YATES CITY 40.78N 90.01W
06/05/2010 KNOX IL EMERGENCY MNGR
POWER LINES DOWN.
0806 PM TORNADO ELMWOOD 40.78N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO ENTERING ELMWOOD. NO DAMAGE REPORTS AT THIS TIME.
0810 PM TORNADO 1 N ELMWOOD 40.79N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
SECOND TORNADO ON THE GROUND.
0814 PM TORNADO 2 S BRIMFIELD 40.81N 89.88W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO JUST SOUTH OF ROUTE 8.
0825 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.
&&
JRPLocal storm report, Jun 5, 8:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO AT ROUTE 150 AND INTERSTATE 74.
&&
JRPLocal storm report, Jun 5, 8:38 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TORNADO 7 W PEORIA 40.74N 89.74W
06/05/2010 PEORIA IL BROADCAST MEDIA
TORNADO AT HWY 116.
&&
JRPLocal storm report, Jun 5, 8:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TORNADO EAST PEORIA 40.67N 89.55W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 24 NEAR THE ILLINOIS RIVER.
&&
JRPLocal storm report, Jun 5, 8:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TORNADO 2 S GERMANTOWN HILLS 40.74N 89.47W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 116 JUST SOUTH OF ISP.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:32 PM CDT | Tornado Warning | ILX | Stark | 28 min |
| Jun 5, 7:37 PM CDT | Tornado Warning | ILX | Knox | 23 min |
| Jun 5, 7:59 PM CDT | Tornado Warning | ILX | Knox, Peoria | 46 min |
| Jun 5, 8:05 PM CDT | Tornado Warning | ILX | Marshall | 40 min |
| Jun 5, 8:32 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 33 min |
| Jun 5, 8:51 PM CDT | Tornado Warning | ILX | Fulton, Peoria | 39 min |
| Jun 5, 8:58 PM CDT | Tornado Warning | ILX | Woodford | 28 min |
| Jun 5, 9:28 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 47 min |
| Jun 5, 9:48 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 27 min |
| Jun 5, 10:17 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean, Tazewell | 28 min |
| Jun 5, 10:21 PM CDT | Tornado Warning | ILX | Logan, Mason, Tazewell | 24 min |
| Jun 5, 10:47 PM CDT | Tornado Warning | ILX | DeWitt, Logan | 43 min |
| Jun 5, 11:10 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| Jun 5, 11:49 PM CDT | Areal Flood Advisory | ILX | DeWitt, Macon | 6 hr |
| Jun 6, 3:01 AM CDT | Areal Flood Warning | ILX | Fulton | 9 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.